Rating:

Nurofen Pain Relief Ibuprofen Tablets, Suitable For Headache Relief, Migraine Relief, Cold And Flu Symptoms, Back Pain…

Amazon.co.uk Price: £1.89 (as of 06/10/2022 13:26 PST- Details)

Click to rate this post!
[Total: 0 Average: 0]

Categories: , .

Quantity

Product Description

Nurofen 200 mg Tablets have anti-inflammatory properties and provide relief from pain for up to 8 hours with a 400 mg dose.

Ingredients

Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list

See all Product description
Fast, effective pain relief
Contains ibuprofen
Provides up to 8 hours of relief, from mild to moderate pain with 400 mg dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
Nurofen 200 mg Tablets; contains ibuprofen; for pain relief; always read the label-UK/N/1118/0129

Click to rate this post!
[Total: 0 Average: 0]
Brand